# SDR GLBA2013100800337

- Difficulty date: October 5, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N178YV
- Make and model: Beech 1900D
- Aircraft serial: UE187
- Aircraft time: 36,645 hours, 47,451 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION FOUND A DENT AFTER A BIRD STRIKE TO THE RIGHT WING AT WS 264.74 AND 283.74, 19" LONG X 1.75" DEEP.   REPAIRED AREA IAW EO 13-1900-57-018.  MAJOR REPAIR.
